MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC RADIOLUCENT-DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC RADIOLUCENT-DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED
Catalog Number 511.300
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location was unknown.Device manufacture date is unknown.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported from (b)(6) that the radiolucent device "rucent" itself rotates and had abnormal rotation.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event is unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the coupling tool side of the radiolucent drive device was worn out.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
RADIOLUCENT-DRIVE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7312566
Report Number8030965-2018-51600
Device Sequence Number1475415
Product Code HWE
UDI-Device Identifier10886982237385
UDI-Public(01)10886982237385
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511.300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1